# SDR DALA2023051503803

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,566 hours, 29,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9413428) DURING SVC CHK FOUND LT AND RT SIDE FWD OVERWING LOWER INDICATORS INOP. FOUND L1207 EXIT INDICATOR LIGHT SHORTED. R/R L1207 EXIT INDICATOR ASSY IAW B737 AMM 33-51 AND POWER SUPPLY FUSE IAW B737 AMM 33-51. OPS CHK GOOD.
